MathSciNet Relay Station
MathSciNet bibliographic data
MR675140 60J80 (92A10 92A15)
Joffe, A.; Waugh, W. A. O'N. Exact distributions of kin numbers in a Galton-Watson process. J. Appl. Probab. 19 (1982), no. 4, 767–775.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement